# SDR BMAC020006

- Difficulty date: June 20, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE LT ENGINE EGT BEGAN TO FLUCTUATE BETWEEN 630 DEGREES AND 600 DEGREES.  THE TTL WAS TURNED OFF PER THE EMERGENCY CHECKLIST, AND FLUCTUATION CONTINUED BETWEEN 580 DEGREES AND 600 DEGREES.  SOME FLUCTUATION IN ENGINE SOUND WAS OBSERVED.  THE SRL WAS TURNED OFF AND ALL INDICATIONS RETURNED TO NORMAL.  FLIGHT DIVERTED.  ALL INDICATIONS REMAINED NORMAL.  NR 1 AIRFRAME CONNECTOR PLUG AT ENGINE EGT SOFT LEAD TO HAVE BARE WIRES INTERNALLY AND IN CLOSE PROXIMITY TO CONNECTOR PLUG INNER SHELL.  REPAIRED IAW AC AND WIRING.  PERFORMED ENGINE GROUND RUN, NO EGT FLUCTUATION AT THIS TIME.
